# SDR HYIA20120907001

- Difficulty date: September 7, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N223PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0105
- Aircraft time: 32,166 hours
- Engine: Cont TSIO520VB
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: B-Nut
- Condition: Loose
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT DURING PREFLIGHT INSPECTION, THERE WAS A STRONG ODOR OF FUEL IN THE COCKPIT.  MX INSPECTED THE ENTIRE FUEL SYS IN ACFT AND IN THE HEATER.  FOUND A LOOSE B-NUT IN LT WHEEL WELL WITH EVIDENT STAINS.  B-NUT WAS TIGHTENED AND NO OTHER LEAKS WERE NOTED.
